Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 16, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Apr 18, 2011, 7:52 PM CDT for 21 counties in Texas. It took effect at Apr 19, 2011, 11:00 AM CDT. It was in force for 9 hr. 32 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 18, 2011, 7:52 PM CDT (00:52 UTC)
- In effect from
- Apr 19, 2011, 11:00 AM CDT
- Expired
- Apr 19, 2011, 8:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
All 21 counties
Bosque County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Hamilton County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 65 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 3:56 PM CDT | HAIL 0.88 | Denton, TX | NICKEL SIZE HAIL REPORTED AT 288 AND I-35 |
| Apr 19, 4:01 PM CDT | HAIL 1 | Denton, TX | QUARTER SIZE HAIL JUST EAST OF THE I-35 SPLIT IN DENTON |
| Apr 19, 4:01 PM CDT | HAIL 1.75 | 2 Se Denton, TX | GOLFBALL SIZE HAIL 2 SE OF DENTON |
| Apr 19, 4:04 PM CDT | HAIL 1.75 | Krum, TX | GOLFBALL SIZE HAIL REPORTED IN KRUM |
| Apr 19, 4:18 PM CDT | HAIL 0.88 | 1 Se Denton, TX | DIME TO NICKEL SIZE HAIL 1 MI SE OF DENTON |
| Apr 19, 4:27 PM CDT | HAIL 0.88 | Corinth, TX | NICKEL SIZE HAIL REPORTED IN CORINTH |
| Apr 19, 4:37 PM CDT | HAIL 1 | Highland Village, TX | QUARTER SIZE HAIL IN HIGHLAND VILLAGE |
| Apr 19, 4:40 PM CDT | HAIL 1.75 | Lewisville, TX | GOLFBALL SIZE HAIL AT I-35 AND GARDEN RIDGE IN LEWISVILLE |
| Apr 19, 4:47 PM CDT | HAIL 1 | 4 E Highland Village, TX | QUARTER SIZE HAIL 4 E OF HIGHLAND VILLAGE |
| Apr 19, 4:55 PM CDT | HAIL 1 | The Colony, TX | QUARTER SIZE HAIL IN THE COLONY |
| Apr 19, 5:01 PM CDT | HAIL 1.75 | The Colony, TX | GOLFBALL SIZE HAIL REPORTED IN THE COLONY |
| Apr 19, 5:08 PM CDT | HAIL 1 | Grapevine, TX | |
| Apr 19, 5:12 PM CDT | HAIL 1 | The Colony, TX | QUARTER SIZE HAIL REPORTED |
| Apr 19, 5:14 PM CDT | HAIL 1.75 | Grapevine, TX | |
| Apr 19, 5:15 PM CDT | HAIL 1 | North Richland Hills, TX | |
| Apr 19, 5:21 PM CDT | HAIL 1.75 | Keller, TX | |
| Apr 19, 5:33 PM CDT | HAIL 2 | Bedford, TX | |
| Apr 19, 5:36 PM CDT | HAIL 1 | Fort Worth, TX | REPORTED IN SOUTHWEST FORT WORTH BY RETIRED NWS METEOROLOGIST. |
| Apr 19, 5:42 PM CDT | HAIL 1.75 | Fort Worth, TX | REPORTED AT I-20 AND BRYANT IRVIN IN SOUTHWEST FORT WORTH. |
| Apr 19, 5:56 PM CDT | HAIL 1.75 | Fort Worth, TX | REPORTED IN SOUTH FORT WORTH. |
| Apr 19, 6:19 PM CDT | HAIL 1.75 | Crowley, TX | |
| Apr 19, 6:22 PM CDT | HAIL 1.75 | Godley, TX | GOLFBALL SIZE HAIL REPORTED BY THE MID NORTH FD IN GODLEY |
| Apr 19, 6:23 PM CDT | HAIL 1 | Burleson, TX | QUARTER SIZE HAIL REPORTED IN BURLESON |
| Apr 19, 6:43 PM CDT | HAIL 1.75 | Joshua, TX | GOLFBALL SIZE HAIL IN JOSHUA |
| Apr 19, 6:47 PM CDT | HAIL 1.5 | Crowley, TX | REPORT RELAYED BY TELEVISION METEOROLOGIST. |
| Apr 19, 7:06 PM CDT | HAIL 1.75 | Cleburne, TX | |
| Apr 19, 7:12 PM CDT | HAIL 2.75 | Cleburne, TX | BASEBALL SIZE HAIL REPORTED IN CLEBURNE |
| Apr 19, 7:13 PM CDT | HAIL 1.75 | Cleburne, TX | GOLFBALL SIZE HAIL AT COUNTRY CLUB AND NOLAN RIVER |
| Apr 19, 7:20 PM CDT | HAIL 2.75 | Cleburne, TX | BASEBALL SIZE HAIL REPORTED IN CLEBURNE |
| Apr 19, 7:28 PM CDT | HAIL 1.25 | 3 Nnw Parker, TX | 1.25 INCH HAIL REPORTED 3 NNW OF PARKER |
| Apr 19, 7:30 PM CDT | HAIL 1.75 | Parker, TX | GOLFBALL SIZE HAIL REPORTED 3 NNW OF PARKER |
| Apr 19, 7:45 PM CDT | HAIL 1 | Rio Vista, TX | DIME TO QUARTER SIZE HAIL REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3498 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1971 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 18.7
The text
As transmitted, in the capitals the NWS used until 2016.
281 WWUS84 KFWD 190052 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 752 PM CDT MON APR 18 2011 TXZ091-100>102-115>117-129>132-141>143-190900- /O.EXP.KFWD.FW.W.0015.000000T0000Z-110419T0100Z/ /O.UPG.KFWD.FW.A.0012.110419T1600Z-110420T0100Z/ /O.NEW.KFWD.FW.W.0016.110419T1600Z-110420T0100Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON- 752 PM CDT MON APR 18 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY. THE RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. GUSTY SOUTH SOUTHWEST WINDS ARE DIMINISHING AS SUNSET APPROACHES. EXPECT SOUTH WINDS OF 15 TO 20 MPH WITH RELATIVE HUMIDITIES RISING OVERNIGHT. ON TUESDAY...STRONG SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR AGAIN. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS AND TEENS DURING THE AFTERNOON HOURS AS TEMPERATURES SOAR INTO THE MID 90S TO NEAR 102 DEGREES. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY DUE TO THE HOT TEMPERATURES...LOW HUMIDITIES...AND STRONG SOUTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ092-103-118-133-144-156-157-190900- /O.UPG.KFWD.FW.A.0012.110419T1600Z-110420T0100Z/ /O.NEW.KFWD.FW.W.0016.110419T1600Z-110420T0100Z/ COOKE-DENTON-TARRANT-JOHNSON-BOSQUE-LAMPASAS-CORYELL- 752 PM CDT MON APR 18 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ON TUESDAY...STRONG SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR AGAIN. RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS AND TWENTIES DURING THE AFTERNOON HOURS AS TEMPERATURES SOAR INTO THE 90S. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY DUE TO THE HOT TEMPERATURES...LOW HUMIDITIES...AND STRONG SOUTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
3 follow-up statements
145 WWUS84 KFWD 190849 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 349 AM CDT TUE APR 19 2011 TXZ091-092-100>103-115>118-129>133-141>144-156-157-191700- /O.CON.KFWD.FW.W.0016.110419T1600Z-110420T0100Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER- TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS- HAMILTON-BOSQUE-LAMPASAS-CORYELL- 349 AM CDT TUE APR 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING. SOUTHWEST AND WEST WINDS RANGING FROM 10 TO 20 MPH ARE EXPECTED THIS AFTERNOON. A COLD FRONT WILL ENTER NORTH TEXAS DURING THE MID TO LATE AFTERNOON HOURS. THIS WILL RESULT IN A WIND SHIFT TO THE NORTH AS THE FRONT PASSES AND THE WIND SHIFT MAY HAVE SIGNIFICANT IMPACTS TO ONGOING FIRE FIGHTING EFFORTS ACROSS WESTERN PARTS OF NORTH TEXAS. THE WINDS BEHIND THE FRONT WILL AVERAGE 10 TO 15 MPH. BEFORE THE FRONT ARRIVES...A DRY LINE WILL MOVE INTO THE WESTERN HALF OF NORTH TEXAS RESULTING IN RELATIVE HUMIDITY VALUES FALLING INTO THE SINGLE DIGITS AND TEENS DURING THE AFTERNOON HOURS. TEMPERATURES WILL ONCE AGAIN SOAR INTO THE MID 90S TO NEAR 102 DEGREES. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON DUE TO THE STRONG WINDS...WIND SHIFT...LOW RELATIVE HUMIDITIES...AND HOT TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 82/JLD
435 WWUS84 KFWD 191657 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1157 AM CDT TUE APR 19 2011 TXZ091-092-100>103-115>118-129>133-141>144-156-157-200100- /O.CON.KFWD.FW.W.0016.000000T0000Z-110420T0100Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER- TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS- HAMILTON-BOSQUE-LAMPASAS-CORYELL- 1157 AM CDT TUE APR 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. SOUTHWEST WINDS RANGING FROM 15 TO 25 MPH AND GUSTY ARE EXPECTED TO SHIFT WEST EARLY THIS AFTERNOON. A COLD FRONT WILL ENTER NORTH TEXAS DURING THE MID TO LATE AFTERNOON HOURS...RESULTING IN A WIND SHIFT TO THE NORTHWEST AT 15 TO 20 MPH BY 3 PM...THEN A SHIFT TO THE NORTH AT 15 TO 25 MPH BY 5 TO 6 PM...AS THE FRONT PASSES MOVES THROUGH. WIND SHIFTS WILL LIKELY HAVE SIGNIFICANT IMPACTS TO ALL ONGOING FIRES AND PREVENTIONS EFFORTS ACROSS WESTERN PARTS OF NORTH TEXAS. RELATIVE HUMIDITY VALUES WILL FALL QUICKLY FALL INTO THE SINGLE DIGITS AND TEENS BEHIND THE DRYLINE AND DURING THE MID TO LATE AFTERNOON HOURS. RECORD HIGH TEMPERATURES WILL ONCE AGAIN SOAR TO AROUND 100 DEGREES DURING THIS TIME...ONLY ENHANCING THE EXTREME FIRE WEATHER CONDITIONS. THE COLD FRONT WILL BRING COOLER TEMPERATURES AND RAPIDLY RISING HUMIDITY VALUES BY SUNSET OR 8 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 05/
444 WWUS84 KFWD 200051 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 751 PM CDT TUE APR 19 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING... .WIND SPEEDS WILL CONTINUE TO DECREASE OVERNIGHT AND RELATIVE HUMIDITY VALUES WILL INCREASE. THEREFORE...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE WESTERN HALF OF NORTH TEXAS WILL BE ALLOWED TO EXPIRE AT 8 PM. TXZ091-092-100>103-115>118-129>133-141>144-156-157-200200- /O.EXP.KFWD.FW.W.0016.000000T0000Z-110420T0100Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER- TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS- HAMILTON-BOSQUE-LAMPASAS-CORYELL- 751 PM CDT TUE APR 19 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING... WIND SPEEDS WILL CONTINUE TO DECREASE OVERNIGHT AND RELATIVE HUMIDITY VALUES WILL INCREASE. THEREFORE...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE WESTERN HALF OF NORTH TEXAS WILL BE ALLOWED TO EXPIRE AT 8 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Apr 18, 6:28 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 18, 6:28 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 628 PM CDT MON APR 18 2011 .AVIATION... WIND GUSTS WILL DROP WITH THE SUN...BUT EXPECT WINDS TO STILL REMAIN IN THE TEENS OVERNIGHT AS STRONG LLVL JET CONTINUES TO MIX ENERGY DOWN TO SURFACE. HAVE MORNING MVFR STRATUS IN AT KACT...BUT SW LLVL WIND COMPONENT GENERALLY SHUNTS STRATUS EAST OF METROPLEX AND HAVE KEPT MORNING CLOUDS SCATTERED. OUTLOOK..COLD FROPA NEAR MIDNIGHT TUESDAY NIGHT WILL SHIFT WINDS TO NORTH. EXPECT MVFR STRATUS IN THE EARLY MORNING WEDNESDAY BEHIND THE FRONT. 84 && .PREV DISCUSSION... /ISSUED 310 PM CDT MON APR 18 2011/ 19Z SURFACE ANALYSIS SHOWS A WEAK LOW CENTERED JUST NORTHEAST OF WICHITA FALLS. A DRYLINE EXTENDS SOUTH OF THIS LOW AND IS CURRENTLY LOCATED ALONG A LINE FROM BOWIE TO COMANCHE. DEWPOINTS BEHIND THIS FEATURE ARE IN THE 40S AND 50S IN OUR CWA...BUT AS THE DRYLINE CONTINUES ITS PUSH EAST...THESE VALUES WILL CONTINUE TO FALL. THE DRYLINE IS EXPECTED TO STALL THIS EVENING AND THEN RETREAT WEST OVERNIGHT. A SHORTWAVE TROUGH IS EXPECTED TO MOVE THROUGH THE CENTRAL PLAINS TOMORROW AFTERNOON AND THIS WILL FINALLY BEGIN TO PUSH THE SURFACE LOW AND DRYLINE FURTHER EAST TOMORROW. WENT ABOVE GUIDANCE ON MAX TEMPERATURES DUE TO THE SOUTHWEST WINDS BEHIND THE DRYLINE AND 850 TEMPS NEAR 25C. DFW MAY BREAK THE RECORD HIGH FOR TOMORROW. FORECAST SOUNDINGS CONTINUE TO SHOW A STRONG CAPPING INVERSION IN PLACE TOMORROW WITH THE MOST OF THE FORCING TO OUR NORTHEAST. WE SHOULD BE HARD PRESSED FOR CONVECTION TO DEVELOP ALONG THE DRYLINE BEFORE 00Z. WITH THE PAST COUPLE OF EVENTS...THERE WAS SIGNIFICANT FORCING IN THE CWA WHICH HELPED BREAK THE CAP AND THIS DOES NOT LOOK LIKELY AT THIS TIME. IF THE SHORTWAVE WERE TO MOVE FURTHER SOUTH...THEN OUR CHANCES FOR CONVECTION WOULD INCREASE. THIS DOESNT LOOK LIKELY...AS THE SURFACE LOW IS CURRENTLY WELL NORTH OF THE RED RIVER AND UPPER TROUGHS GENERALLY DO NOT PROPAGATE SOUTH OF THE SURFACE TROUGH. THE COLD FRONT IS EXPECTED TO EVENTUALLY CATCH UP TO THE DRYLINE AND BEGIN TO OVERTAKE IT. THIS WILL LIKELY FIRST OCCUR IN OUR NORTHEASTERN ZONES JUST AFTER 00Z. THIS EXTRA BIT OF SURFACE CONVERGENCE MAY ALLOW FOR THUNDERSTORMS TO DEVELOP AND MOST OF THE CONVECTION WILL LIKELY STAY IN THIS REGION. ANY THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE AS THERE WILL BE ABUNDANT INSTABILITY AND SHEAR IN PLACE. A COOLER DAY CAN BE EXPECTED WEDNESDAY WITH HIGHS ONLY IN THE 70S AND 80S ACROSS THE CWA. THE COLD FRONT IS EXPECTED TO STALL NEAR OUR SOUTHERN ZONES AND THEN WILL BEGIN TO LIFT NORTHWARD AS A WARM FRONT WEDNESDAY NIGHT. AS THE SURGE OF HIGHER THETA-E AIR OCCURS...MODEL SOUNDINGS SHOW VERY LITTLE CIN IN PLACE WITH ELEVATED INSTABILITY. 12Z MODEL GUIDANCE HAS FINALLY PICKED UP ON THIS AND WILL CARRY CHANCE POPS FOR MUCH OF THE CWA. ADDITIONAL ROUNDS OF ISOLATED TO SCATTERED PRECIP ARE POSSIBLE ACROSS MUCH OF THE REGION THROUGH THE REST OF THE PERIOD. WILL CONTINUE 20 POPS ACROSS THE NORTHWEST THURSDAY AND MUCH OF THE AREA FRIDAY FOR DRYLINE CONVECTION. MEDIUM-RANGE GUIDANCE DIVERGES SATURDAY AND BEYOND WITH THE HANDLING OF THE NEXT UPPER SYSTEM. THE GFS WANTS TO BRING A BOUNDARY INTO THE REGION SATURDAY AS A FAST MOVING WEAK SHORTWAVE SWINGS THROUGH. THE ECMWF WANTS TO DIG THE TROUGH FURTHER SOUTH AND INTENSIFY IT WHICH ALLOWS FOR A LONGER PERIOD OF MOISTURE RETURN ACROSS THE REGION OVER THE WEEKEND. THIS WOULD EQUAL MORE PRECIP WHEN THE SYSTEM DOES SLOWLY MOVE THROUGH MONDAY/TUESDAY. FOR NOW...WILL KEEP 20 POPS IN THE EXTENDED. HOPEFULLY MUCH OF OUR AREA...CAN RECEIVE SOME RAINFALL OVER THE NEXT WEEK. 85/NH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 95 63 81 67 / 0 5 10 10 30 WACO, TX 73 93 69 84 70 / 0 5 10 20 30 PARIS, TX 67 90 62 77 62 / 0 10 40 10 30 DENTON, TX 70 95 62 78 66 / 0 5 10 10 30 MCKINNEY, TX 69 92 59 81 67 / 0 10 20 10 30 DALLAS, TX 72 94 65 80 67 / 0 5 10 10 30 TERRELL, TX 70 91 64 83 67 / 0 10 20 10 30 CORSICANA, TX 71 94 68 83 69 / 0 5 10 20 30 TEMPLE, TX 69 93 68 81 70 / 0 5 10 20 20 MINERAL WELLS, TX 69 99 58 79 64 / 0 5 10 10 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR TXZ091-092-100>103-115>118-129>133-141>144-156-157. RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-100>102- 115>117-129>132-141>143. && /
Hazardous weather outlook, Apr 18, 3:01 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 301 PM CDT MON APR 18 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 301 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. STRONG AND GUSTY WINDS AND A VERY DRY AIR MASS WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE WESTERN PART OF NORTH TEXAS TODAY. A RED FLAG WARNING REMAINS IN EFFECT FOR AREAS ALONG AND WEST OF A BOWIE TO GRANBURY TO GOLDTHWAITE LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR APPROXIMATELY THE WESTERN HALF OF NORTH TEXAS FOR TUESDAY. STRONG SOUTHWEST WINDS...VERY LOW RELATIVE HUMIDITIES...AND HOT AFTERNOON TEMPERATURES REACHING THE MID TO UPPER 90S WILL COMBINE TO CREATE EXTREME FIRE WEATHER CONDITIONS IN THE WATCH AREA. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON AND EVENING NORTHEAST OF A LINE FROM GAINESVILLE TO DALLAS TO ATHENS. ANY STORM THAT DEVELOPS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY HAZARDS. THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF NORTH TEXAS EACH DAY WEDNESDAY THROUGH SATURDAY. ANY STORM THAT DEVELOPS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. CAVANAUGH
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:37 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 53 min |
| Apr 19, 3:51 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 54 min |
| Apr 19, 4:29 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 46 min |
| Apr 19, 4:34 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 56 min |
| Apr 19, 4:42 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 33 min |
| Apr 19, 4:50 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 55 min |
| Apr 19, 4:57 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 63 min |
| Apr 19, 5:08 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 35 min |
| Apr 19, 5:28 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 62 min |
| Apr 19, 5:30 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 60 min |
| Apr 19, 5:41 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 79 min |
| Apr 19, 5:55 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 65 min |
| Apr 19, 6:18 PM CDT | Areal Flood Advisory | FWD | Dallas, Johnson, Tarrant | 117 min |
| Apr 19, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Rockwall | 56 min |
| Apr 19, 6:28 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 62 min |
| Apr 19, 6:52 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 53 min |
| Apr 19, 6:57 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 35 min |
| Apr 19, 6:59 PM CDT | Tornado Warning | FWD | Lamar | 31 min |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.